# SDR ABXA0100007

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 46,749 hours, 41,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER BAG BIN DOOR PAN WAS CRACKED AT THE FORWARD CORNER.  MAINTENANCE INSPECTED AND REPLACED THE BAG BIN DOOR IAW DC-9 MM.
